PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

A note on maximal plurifinely plurisubharmonic functions

Volume 120 / 2017

Mohamed El Kadiri Annales Polonici Mathematici 120 (2017), 217-225 MSC: Primary 32U05, 32U15; Secondary 31C10, 31C40. DOI: 10.4064/ap170723-18-11 Published online: 7 December 2017


We improve some known results on plurifinely locally maximal plurifinely plurisubharmonic functions. We prove in particular that any locally bounded plurifinely locally maximal plurifinely plurisubharmonic function is maximal, and that any finite plurisubharmonic function on an open subset of ${\mathbb C}^n$ is maximal if and only if it is plurifinely locally maximal.


  • Mohamed El KadiriRésidence Hasnae B1, Appt 14, rue Chorafa
    Salé-Tabriquet, Morocco

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image